# SDR ASOA201000801

- Difficulty date: May 24, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 19,490 hours, 13,561 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 879
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE SEAT RAIL AT FS 879 LT SIDE CORRODED AND GOUGED.  REMOVED SIDE SEAT RAIL AT FS 879 LT SIDE IAW AMM 53-00-49-000-801. INSTALLED NEW SIDE SEAT RAIL AT FS879 LT SIDE IAW AMM 53-00-49-400-801.
